| Model Number |
9-ASD-022 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2023, a 22mm amplatzer septal occluder was selected for implanting using a 10f non-abbott delivery sheath.The occluder was sized via echo.It was noted during procedure via fluoroscopy that the occluder exhibited a cobra deformation when being deployed.The 22mm amplatzer septal occluder was never released from the cable, there was no interaction with cardiac structures, and no kink was observed with the delivery sheath.The occluder and the 10f non-abbott delivery sheath were removed from the patient and the procedure was aborted.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay in procedure.There were no adverse patient consequences reported.The patient was stable at the time of report.No additional information was provided.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.A few bent wires were noted on the returned device, consistent with damage during use.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Information from field indicated that a 10f delivery sheath was used, there was no interaction with cardiac structures during deployment, and no angulation or kink in the delivery system was noted.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.